# SDR LR7A2025030303742

- Difficulty date: March 3, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 45,744 hours, 20,796 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 2024T30025
- Condition: Cracked
- Location: Zone 600 Flap
- Component: Flap, Lkheed
- Component part number: 37051630
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 CHECK UNDER JOB CARD HC5712, FOUND RH OUTBOARD FLAP UPPER TRAILING EDGE SKIN CRACKED AT OWS44R AND OWS63R. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-10.    NR# 0546
